MAUDE Adverse Event Report: STRYKER SPINE-US 12MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 12MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48951126
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a revision surgery approximately one month after implantation to address the migration of two tritanium pl cages at the l4-l5 level.The patient reported pain and subsequent imaging identified the migrated cages.This report captures the first of two migrated tritanium pl cage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.

Brand Name
12MM X 6DEG X 11MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20117336
Report Number3004024955-2024-00011
Device Sequence Number7446642
Product Code MAX
UDI-Device Identifier07613327117622
UDI-Public(01)07613327117622(11)221013(10)RJNL
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48951126
Device Lot NumberRJNL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/02/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian